Scale resolved intermittency in turbulence

Share/Save/Bookmark

Grossmann, Siegfried and Lohse, Detlef (1994) Scale resolved intermittency in turbulence. Physics of Fluids , 6 (2). pp. 611-617. ISSN 1070-6631

open access
[img]
Preview
PDF
920kB
Item Type:Article
Copyright:© 1994 American Institute of Physics
Link to this item:http://purl.utwente.nl/publications/50333
Official URL:http://dx.doi.org/10.1063/1.868357
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page